MathSciNet Relay Station
MathSciNet bibliographic data
MR481100 (58 #1246) 32D15 (32L05)
Bedford, Eric Holomorphic continuation of smooth functions over Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 232 (1977), 323–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement